MAUDE Adverse Event Report: ARTHREX, INC. 5.5MM BC CORKSCREW FT W/ SUTURETAPE; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 5.5MM BC CORKSCREW FT W/ SUTURETAPE; BIO SOFT TISSUE FIXATN FASTNR
Model Number 5.5MM BC CORKSCREW FT W/ SUTURETAPE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a rotator cuff repair surgery the corckscrew broke.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update on 28-jan-26: further information was received that all broken parts were retrieved from the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-1927bct-1 serial/batch number (b)(6) was received for investigation.Functional testing was not performed due to the damage to the device.Visual inspection noted that the anchor of the device is broken.The most likely cause is attributed to misuse/use error due to improper bone prep, misaligned insertion, or prying/leveraging the device during insertion.The complaint allegation is confirmed.

Brand Name
5.5MM BC CORKSCREW FT W/ SUTURETAPE
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24305262
Report Number1220246-2026-00499
Device Sequence Number5214635
Product Code MAI
UDI-Device Identifier00888867264595
UDI-Public(01)00888867264595(11)251020(17)270930(10)15516154
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5.5MM BC CORKSCREW FT W/ SUTURETAPE
Device Catalogue NumberAR-1927BCT-1
Device Lot Number15516154
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown